# SDR SWIA20230807

- Difficulty date: August 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FS 280.0 REPAIR REF BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10     (C-CHECK RO 9/13/2023)    PERFORMED FS 280.0 REPAIR REF BOMBARDIER REO 601R-53-11-926 REV B DATED 2006/05/10. COMPLIED WITH 51-900-1003-SKY
